Publications

1.

Yubao Guo, Lutz Volkmann

Connectivity properties of locally semicomplete digraphs.

J. Graph Theory 18(3): 269-280(1994).

 

2.

Yubao Guo, Lutz Volkmann

Cycles in multipartite tournaments.

J. Combin. Theory, Ser. B 62(2): 363-366(1994).

 

3.

Yubao Guo, Lutz Volkmann

On complementary cycles in locally semicomplete digraphs.

Discrete Math. 135(1-3): 121-127(1994).

 

4.

Yubao Guo

Locally Semicomplete Digraphs.

Ph.D. thesis, RWTH Aachen University, Germany. Aachener Beiträge zur Mathematik 13, Augustinus-Buchhandlung Aachen 1995.

 

5.

Yubao Guo, Lutz Volkmann

A generalization of Menger's theorem for certain block-cactus graphs.

Graphs Combin. 11(1): 49-52(1995).

 

6.

Yubao Guo, Lutz Volkmann

Tree-Ramsey numbers.

Australas. J. Combin. 11: 169-175(1995). PDF

 

7.

Yubao Guo, Lutz Volkmann

A complete solution of a problem of Bondy concerning multipartite tournaments.

J. Combin. Theory, Ser. B 66(1): 140-145(1996).

 

8.

Yubao Guo, Lutz Volkmann

Locally semicomplete digraphs that are complementary m-pancyclic.

J. Graph Theory 21(2): 121-136(1996).

 

9.

Jorgen Bang-Jensen, Yubao Guo, Lutz Volkmann

Weakly hamiltonian-connected locally semicomplete digraphs.

J. Graph Theory 21(2): 163-172(1996).

 

10.

Yubao Guo

Strongly hamiltonian-connected locally semicomplete digraphs.

J. Graph Theory 22(1): 65-73(1996).

 

11.

Yubao Guo, Axel Pinkernell, Lutz Volkmann

On cycles through a given vertex in multipartite tournaments.

Discrete Math. 164(1-3): 165-170(1997).

 

12.

Jorgen Bang-Jensen, Yubao Guo, Gregory Z. Gutin, Lutz Volkmann

A classification of locally semicomplete digraphs.

Discrete Math. 167-168: 101-114(1997).

 

13.

Yubao Guo

Path-connectivity in local tournaments.

Discrete Math. 167-168: 353-372(1997).

 

14.

Yubao Guo

Spanning local tournaments in locally semicomplete digraphs.

Discrete Appl. Math. 79(1-3): 119-125(1997).

 

15.

Yubao Guo, Lutz Volkmann

Bypaths in tournaments.

Discrete Appl. Math. 79(1-3): 127-135(1997).

 

16.

Yubao Guo

Semicomplete Multipartite Digraphs: a Generalization of Tournaments.

Habilitation thesis, RWTH Aachen University, Germany. 1998.

 

17.

Yubao Guo

Some locally semicomplete digraphs that are not strongly hamiltonian-connected.

Proc. of the Summer School and International Conference on Combinatorics, Hefei, China, 25 May - 5 June 1995, Vol. 2 (Ed. Ku Tung-Hsin).

 

18.

Yubao Guo

Bypaths in local tournaments.

J. Korean Math. Soc. 36: 431-445(1999). PDF

 

19.

Tianxing Yao, Yubao Guo, Kemin Zhang

ν-paths of arcs in regular multipartite tournaments.

Bull. Korean Math. Soc. 36: 389-394(1999). PDF

 

20.

Jorgen Bang-Jensen, Yubao Guo

A note on vertex pancyclic oriented graphs.

J. Graph Theory 31(4): 313-318(1999).

 

21.

Jorgen Bang-Jensen, Yubao Guo, Anders Yeo

A new sufficient condition for a digraph to be Hamiltonian.

Discrete Appl. Math. 95(1-3): 61-72(1999).

 

22.

Yubao Guo

Outpaths in semicomplete multipartite digraphs.

Discrete Appl. Math. 95(1-3): 273-277(1999).

 

23.

Yubao Guo, Meike Tewes, Lutz Volkmann, Anders Yeo

Sufficient conditions for semicomplete multipartite digraphs to be hamiltonian.

Discrete Math. 212(1-2): 91-100(2000). PDF

 

24.

Tianxing Yao, Yubao Guo, Kemin Zhang

Pancyclic out-arcs of a vertex in tournaments.

Discrete Appl. Math. 99(1-3): 245-249(2000).

 

25.

Jorgen Bang-Jensen, Yubao Guo, Anders Yeo

Complementary cycles containing prescribed vertices in tournaments.

Discrete Math. 214(1-3): 77-87(2000).

 

26.

Yubao Guo, Jin Ho Kwak

The cycle structure of regular multipartite tournaments.

Discrete Appl. Math. 120(1-3): 109-116(2002).

 

27.

Alfons Grooterhorst, Guido Helden, Yubao Guo

Mit dem Zufall planan --- Eine neue Methode ermöglicht fundiertere Prognosen über die Entwicklung von Abfallmengen.

Müllmagazin 4: 18-24(2002).

 

28.

Yubao Guo, Lutz Volkmann

Extendable cycles in multipartite tournaments.

Graphs Combin. 20(2): 185-190(2004).

 

29.

Ronald J. Gould, Yubao Guo

Locally semicomplete digraph with a factor composed of k cycles.

J. Korean Math. Soc. 41: 895-912(2004).

 

30.

Jinfeng Feng, Hans-Erik Giesen, Yubao Guo, Gregory Gutin, Tommy Jensen, Arash Rafiey

Characterization of edge-colored complete graphs with properly colored Hamilton paths.

J. Graph Theory 53(4): 333-346(2006).

 

31.

Shengjia Li, Wei Meng, Yubao Guo

A local tournament contains a vertex whose out-arc are g-pancyclic.

CTW 2007: 99-102. PDF

 

32.

Jinfeng Feng, Yubao Guo

Hamiltonian cycle in almost distance-hereditary graphs with degree condition restricted to claws.

Optimization 57: 135-141(2008).

 

33.

Jinfeng Feng, Yubao Guo

Hamiltonian problem on claw-free and almost distance-hereditary graphs.

Discrete Math. 308(24): 6558-6563(2008).

 

34.

Wei Meng, Shengjia Li, Yubao Guo, Gaokui Xu

A local tournament contains a vertex whose out-arcs are pseudo-girth-pancyclic.

J. Graph Theory 62(4): 346-361(2009).

 

35.

Shengjia Li, Wei Meng, Yubao Guo

Three supplements to Reid's theorem in multipartite tournaments.

Discrete Appl. Math. 158(4): 340-348(2010).

 

36.

Ruijuan Li, Shengjia Li, Yubao Guo

Degree conditions on distance 2 vertices that imply k-ordered Hamiltonian.

Discrete Appl. Math. 158(4): 331-339(2010).

 

37.

Qiaoping Guo, Shengjia Li, Yubao Guo, Hongwei Li

Out-arc pancyclicity of vertices in tournaments.

Discrete Appl. Math. 158(9): 996-1005(2010).

 

38.

Hongwei Li, Shengjia Li, Yubao Guo, Qiaoping Guo

Cycles through arcs in multipartite tournaments and a conjecture of Volkmann.

Appl. Math. lett. 24(4): 412-415(2011).

 

39.

Yubao Guo, Mei Lu, Michel Surmacs

Weakly quasi-Hamiltonian-set-connected multipartite tournaments.

Discrete Appl. Math. 160(10-11): 1561-1566(2012).

 

40.

Li Sun, Lindu Zhao, Yubao Guo

Comparison of Driving Patterns of Mail Trucks in Postal Artery Network.

ICIC Express Letters 3(6): 1429-1436(2012).

 

41.

Steffen Grüter, Yubao Guo, Andreas Holtkamp, Eduard Ulmer

Restricted arc-connectivity in tournaments.

Discrete Appl. Math. 161(10-11): 1467-1471(2013).

 

42.

Steffen Grüter, Yubao Guo, Andreas Holtkamp

Restricted arc-connectivity in bipartite tournaments.

Discrete Appl. Math. 161(13-14): 2008-2013(2013).

 

43.

Qiaoping Guo, Shengjia Li, Gaokui Xu, Yubao Guo

Notes on vertex pancyclicity of graphs.

Inf. Process. Lett. 113(19-21): 710-713(2013).

 

44.

Mei Lu, Yubao Guo, Michel Surmacs

Strongly quasi-Hamiltonian-connected semicomplete multipartite digraphs.

Discrete Math. 313(23): 2667-2672(2013).

 

45.

Hongwei Li, Shengjia Li, Yubao Guo, Michel Surmacs

On the vertex-pancyclicity of hypertournaments.

Discrete Appl. Math. 161(16-17): 2749-2752(2013).

 

46.

Yubao Guo, Andreas Holtkamp, Sebastian Milz

Connectivity of local tournaments.

Australas. J. Combin. 57: 271-279(2013). PDF

 

47.

Ruijuan Li, Xinhong Zhang, Shengjia Li, Qiaoping Guo, Yubao Guo

The H-force set of a hypertournament.

Discrete Appl. Math. 169: 168-175(2014).

 

48.

Wei Meng, Shengjia Li, Qiaoping Guo, Yubao Guo

Signed cycle domination numbers of digraphs.

Ars Comb. 115: 425-433(2014).

 

49.

Yubao Guo, Michel Surmacs

Pancyclic arcs in Hamiltonian cycles of hypertournaments.

J. Korean Math. Soc. 51: 1141-1154(2014).

 

50.

Yubao Guo, Michel Surmacs

Pancyclic out-arcs of a vertex in a hypertournament.

Australas. J. Combin. 61: 227-250(2015). PDF

 

51.

Shiying Wang, Kai Feng, Yubao Guo

Sufficient conditions for maximally k-isoperimetric edge connectivity of graphs.

Int. J. Found. Comput. Sci. 26(5): 583-598(2015).

 

52.

Mujiangshan Wang, Wenguo Yang, Yubao Guo, Shiying Wang

Conditional fault tolerance in a class of Cayley graphs.

Int. J. Comput. Math. 93(1): 67-82(2016).

 

53.

Hongwei Li, Wenjie Ning, Yubao Guo, Mei Lu

On pancyclic arcs in hypertournaments.

Discrete Appl. Math. 215: 164-170(2016).

 

54.

Mujiangshan Wang, Yubao Guo, Shiying Wang

The 1-good-neighbour diagnosability of Cayley graphs generated by transposition trees under the PMC model and MM* model.

Int. J. Comput. Math. 94(3): 620-631(2017).

 

55.

Wei Meng, Jia Guo, Mei Lu, Yubao Guo, Lutz Volkmann

Universal arcs in local tournaments.

Discrete Math. 340: 2900-2915(2017).

 

56.

Peter Dankelmann, Yubao Guo, Michel Surmacs

Oriented diameter of graphs with given maximum degree.

J. Graph Theory 88(1): 5-17(2018).

 

57.

Yubao Guo, Michel Surmacs

Miscellaneous Digraph Classes.

In: Bang-Jensen J., Gutin G. (eds.) Classes of Directed Graphs. Springer, Cham (2018).

 

58.

Wei Meng, Steffen Grüter, Yubao Guo, Manu Kapolke, Simon Meesker

t-pancyclic arcs in tournaments.

Commun. Comb. Optim. 4(2), 123-130(2018).

 

59.

Ruijuan Li, Juanjuan Liang, Xinhong Zhang, Yubao Guo

Vertex-disjoint cycles in local tournaments.

Discrete Math. 343(12): 112127(2020).

 

60.

Xiaolin Wang, Yaojun Chen, Peter Dankelmann, Yubao Guo, Michel Surmacs, Lutz Volkmann

Oriented diameter of maximal outerplanar graphs.

J. Graph Theory 98(3): 426-444(2021).

 

61.

Lan Xiao, Yubao Guo

Spanning acyclic subdigraphs and strong t-panconnectivity of tournaments.

Discrete Appl. Math. 322: 9-19(2022).

 

62.

Yubao Guo, Michel Surmacs

Minimum quasi_l-pancyclic multipartite tournaments.

Pure and Applied Functional Analysis, 8(4): 1093-1105(2023).

 

63.

Wei Meng, Qiaoping Guo, Yubao Guo

Anti-pancyclic arcs in strong tournaments.

Discrete Math., submitted

 

64.

Yubao Guo, Lutz Volkmann

Total Italian domination in digraphs.

Discuss. Math. Graph Theory, submitted

 

65.

Weihao Xia, Jiansheng Cai, Yubao Guo, Jihui Wang

Quasi_nl-arc-pancyclic regular multipartite tournaments.

J. Graph Theory, submitted

 

66.

Yubao Guo, Lutz Volkmann

Signed total Italian domatic numbers of digraphs.

Discrete Appl. Math., submitted

 

67.

Yubao Guo, Lutz Volkmann, Yun Wang

Signed total Roman domination and domatic numbers in graphs.

Appl. Math. Comput., submitted

 

68.

Peter Dankelmann, Yubao Guo, Emily Rivett-Carnac, Lutz Volkmann

The oriented diameter of graphs derived from other graphs.

Discrete Math., submitted

 

69.

Changchang Dong, Yubao Guo, Mei Lu, Lutz Volkmann

On the total Italian domination number in digraphs.

Discuss. Math. Graph Theory, submitted

 
Valid HTML5 · Valid CSS3